Show simple item record

AuthorGabr, M. K [محمد كامل جبر]
AuthorSalem, S. H.
Available date2009-11-25T15:31:23Z
Publication Date1984
Publication NameQatar University Science Bulletin
CitationQatar University Science Bulletin, 1984, Vol. 4, Pages 23-31.
URIhttp://hdl.handle.net/10576/10251
AbstractThe above equation plays an important rote in the geometric theory of functions of a complex variable. To determine interval estimations for its solutions, an inequality is obtained using the fixed point theorem. Then, it is computed for £=-1 only*. Some selected formulae, of the solutions, are depicted graphically.
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleOn The Behaviour Of The Solutions Of ff …...
Alternative Titleحول سلوك حلول معادلة تفاضل غير خطية
TypeArticle
Alternative Abstractيعني هذا البحث بدراسة سلوك حلول معادلة تفاضلية غير خطية لها أهميتها في مجال النظريات الهندسية لدوال المتغير المركب . لقد تم التوصل الى تباينه تساعد في حساب فترة تقدير لحلولها ، هذه الفترة حسبت في احدى المجالات المأخوذة في الاعتبار حيث يوجد نفس النوع من الهندسة ( الزائدية ) في كل من المستوى Z والمستوى W بالإضافة إلى ذلك تم رسم بعض الحلول المختارة لهذه المعادلة باستخدام الحاسب الألى .


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record